# SDR HNAA0400061

- Difficulty date: June 25, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 20,357 hours, 35,033 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Part serial: 252
- Condition: Damaged
- Location: Mlg Indicator
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR AND NOSE GEAR DOOR ADVISORY LIGHT & GEAR UNSAFE LIGHT CYCLED 4 TIMES WHILE AIRBORNE WITH GEAR HANDLE CYCLED UP.  INSPECTED NOSE GEAR SENSORS AND PERFORMED NEAR, FAR TEST, NO DEFECTS NOTED.  REMOVED AND REPLACED PSEU, SYSTEM TEST.  EVALUATION FLIGHT CHECK GOOD.
